solshine1 (solshine1) wrote in iud_divas,
solshine1
solshine1
iud_divas

Spotting after 1 year... blame it on Paragard?

I had a Paragard inserted about a year ago. I've had very heavy periods since then. There are times when I soak through overnight pads in a couple of hours. Those times are getting shorter (less than a day, as opposed to a few days) but are still there. On this most recent cycle I started spotting. I've never spotted in my life. I've been spotting 3 or 4 days per week since my last period and my next period is due in about a week.

I have talked to the doctor at Planned Parenthood a couple of times about the heavy bleeding, she acted like it was normal and advised me to take ibuprofen. I haven't asked about the spotting as it just started. Is this normal? Do you think it's related to the IUD?

Thanks!
Tags: paragard
Subscribe

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 3 comments